MathSciNet Relay Station
MathSciNet bibliographic data
MR2218359 (2006k:34060) 34B15 (26A33 44A10)
Zhang, Shuqin Existence of solution for a boundary value problem of fractional order. Acta Math. Sci. Ser. B Engl. Ed. 26 (2006), no. 2, 220–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement